# SDR Z6WR 001 2010

- Difficulty date: February 17, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 35,802 hours, 11,712 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blade
- Part number: 315A223318
- Condition: Worn
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing, 737
- Component part number: 315A2295158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 315A2233-18 V-BLADE ASSEMBLY HAS WORN / GOUGED AREAS MEASURING BETWEEN .000 TO .030 IN DEPTH.  THE WORN / GOUGED AREA IS LOCATED ALONG THE 54.0 LENGTH OF THE V-BLADE AND IS COMMON TO THE INNER SURFACE OF THE V-BLADE.
